1 Publikation

[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups
Dung DH, Voll C (2017)
Transactions of the American Mathematical Society 369(9): 6327-6349.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

1 Publikation

[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups
Dung DH, Voll C (2017)
Transactions of the American Mathematical Society 369(9): 6327-6349.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung